# SDR FDEA201112175327

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34312
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN BS 420 BETWEEN S-18R TO S-19R MISREPAIRED.  REMOVED AND NEW REPAIR INSTALLED ON STAM N/R 47168450001 IAW STAM EA 757-5311-16-F3596, REV- .  MAJOR REPAIR.
